Qiyu Sun
Qiyu Sun
Professor of Mathematics, University of Central Florida
Bestätigte E-Mail-Adresse bei ucf.edu - Startseite
TitelZitiert vonJahr
p-frames and shift invariant subspaces of L p
A Aldroubi, Q Sun, WS Tang
Journal of Fourier Analysis and Applications 7 (1), 1-22, 2001
1942001
Robust image watermarking based on multiband wavelets and empirical mode decomposition
N Bi, Q Sun, D Huang, Z Yang, J Huang
IEEE Transactions on Image Processing 16 (8), 1956-1966, 2007
1852007
Nonuniform average sampling and reconstruction of signals with finite rate of innovation
Q Sun
SIAM Journal on Mathematical Analysis 38 (5), 1389-1422, 2006
992006
Construction of compactly supported M-band wavelets
N Bi, X Dai, Q Sun
Applied and Computational Harmonic Analysis 6 (2), 113-131, 1999
951999
Recovery of sparsest signals via lq-minimization
Q Sun
Applied and Computational Harmonic Analysis 32, 329-341, 2012
902012
Convolution, average sampling, and a Calderon resolution of the identity for shift-invariant spaces
A Aldroubi, Q Sun, WS Tang
Journal of Fourier Analysis and Applications 11 (2), 215-244, 2005
852005
On the spectra of a Cantor measure
DE Dutkay, D Han, Q Sun
Advances in Mathematics 221 (1), 251-276, 2009
822009
Sampling and Reconstruction of Signals in a Reproducing Kernel Subspace of
MZ Nashed, Q Sun
Journal of Functional Analysis 258 (7), 2422-2452, 2010
782010
Wiener’s lemma for infinite matrices
Q Sun
Transactions of the American Mathematical Society 359 (7), 3099-3123, 2007
772007
An introduction to multiband wavelets
Q Sun, N Bi, D Huang
Zhejiang University Press, Zhejiang, 2001
77*2001
Local reconstruction for sampling in shift-invariant spaces
Q Sun
Advances in Computational Mathematics 32 (3), 335-352, 2010
672010
Nonuniform average sampling and reconstruction in multiply generated shift-invariant spaces
A Aldroubi, Q Sun, WS Tang
Constructive approximation 20 (2), 173-189, 2004
652004
A unified formulation of Gaussian vs. sparse stochastic processes-Part I: Continuous-domain theory
M Unser, PD Tafti, Q Sun
IEEE Trans. Information Theory 60 (3), 1945 - 1962, 2014
642014
Compactly supported tight affine frames with integer dilations and maximum vanishing moments
CK Chui, W He, J Stöckler, Q Sun
Advances in Computational Mathematics 18 (2-4), 159-187, 2003
592003
Frames in spaces with finite rate of innovation
Q Sun
Advances in Computational Mathematics 28 (4), 301-329, 2008
562008
Wiener's lemma for infinite matrices with polynomial off-diagonal decay
Q Sun
Comptes Rendus Mathematique 340 (8), 567-570, 2005
512005
On the Beurling dimension of exponential frames
DE Dutkay, D Han, Q Sun, E Weber
Advances in Mathematics 226 (1), 285-297, 2011
492011
Sampling expansions in reproducing kernel Hilbert and Banach spaces
D Han, MZ Nashed, Q Sun
Numerical Functional Analysis and Optimization 30 (9-10), 971-987, 2009
472009
Stability of localized operators
CE Shin, Q Sun
Journal of Functional Analysis 256 (8), 2417-2439, 2009
472009
The matrix-valued Riesz lemma and local orthonormal bases in shift-invariant spaces
DP Hardin, TA Hogan, Q Sun
Advances in Computational Mathematics 20 (4), 367-384, 2004
422004
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20